Friday, June 14

 
 

8:15 am

Check-in/Registration (open all day)

Light Breakfast Provided until 9:00


9:00 AM — 10:00 AM

TISHMAN AUDITORIUM

opening presentation: Tim Parsons & Jessica Charlesworth

Founders of Parsons & Charlesworth


10:00 — 10:30 AM

30 Minute Break


10:30 aM — 12:00 PM

TISHMAN AUDITORIUM

ayo.png

PARSONS KEYNOTE - AYODAMOLA TANIMOWO OKUNSEINDE

& PHIL BALAGTAS - THE DESIGN FUTURES INITIATIVE


12:00 PM — 1:00 PM

SCHWARTZ COMMONS

Lunch Provided


 

Breakout Session 1

THE FOLLOWING PRESENTATIONS OCCUR BETWEEN 1:00 pM — 2:00 pM

 

1:00 PM — 1:30 PM

STARR FOUNDATION HALL

Joe Tankersley

Reimagining Our Tomorrows: Collaborative Story Creation for Community Futures

 

1:30 PM — 1:45 PM

STARR FOUNDATION HALL

 
leah.png

Leah Zaidi

Brave New Worlds


1:00 PM — 1:45 PM

Tishman auditorium

Lau-Fran.png

Laura Dusi & Francisca Limberger

IRIS - Freedom of the Feminine

 

2:00 PM — 2:15 PM

15 Minute Break


 

Breakout Session 2

THE FOLLOWING PRESENTATIONS OCCUR BETWEEN 2:15 pM — 3:15 pM

 

2:15 PM — 2:45 PM

STARR FOUNDATION HALL

Markus Schulz (30 MINUTES)

From Future Shock to the Futures We Want

 

2:15 PM — 3:00 PM

TISHMNAN AUDITORIUM

pupul.png

Pupul Bisht

Decolonizing Futures through Inclusive Storytelling


3:15 PM — 3:45 PM

30 Minute Break (Light Snacks Provided)


 

Breakout Session 3

THE FOLLOWING PRESENTATIONS OCCUR BETWEEN: 3:45 pM — 4:45 pM

 

3:45 PM — 4:15 PM

STARR FOUNDATION HALL

delao.png

José de la O

Speculative Assimilations

 

4:15 PM — 4:30 PM

STARR FOUNDATION HALL

kristin.png

Kristin Alford

Peace Machines: Speculative design by young adults at MOD

 

3:45 PM — 4:45 PM

TISHMAN AUDITORIUM

alix-new-headshot.png

Reynaldo Anderson & Alix Gerber

New Suns: Afrofuturism 2.0 and the Speculative Imagination

 
 

4:45 PM — 5:00 PM

15 Minute Break


5:00 pm — 6:00 pm

TISHMAN AUDITORIUM

matthew.png

closing presentation: Matthew Manos


6:00 PM — 6:15 PM

PRIMER19 Closing Remarks & PRIMER2020 Announcement


6:15 pm — 9:15 pm

Closing Cocktail & Social Hour on-site at The University Center (Hosted by PRIMER19 Platinum Sponsor Reaktor)

Drinks & hor d'oeuvres provided